Article Text

PDF
Images in paediatrics
Steroid-induced alterations of behaviour during treatment for acute lymphoblastic leukaemia: a sibling's description
  1. Christina Wei
  1. Correspondence to Christina Wei, Clinical Research Fellow in Paediatric Endocrinology & Diabetes, Department of Paediatric Endocrinology and Diabetes, Bristol Children's Hospital, Level 6, UH Bristol Education Centre, Upper Maudlin Street, Bristol BS2 8AE, UK; wei_christina{at}yahoo.co.uk

Statistics from Altmetric.com

When 7-year-old Aidan was asked to produce a piece of work about a family member at school, he composed a poem describing his 3-year-old younger brother's behaviour while he was on high-dose …

View Full Text

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.